MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. POLYAXIAL OPEN ILIAC SCREW, DIA. 8.5MM X 90MM; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE, INC. POLYAXIAL OPEN ILIAC SCREW, DIA. 8.5MM X 90MM; VITALITY SPINAL FIXATION SYSTEM
Catalog Number 704M8590
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2024-00193 through 3012447612-2024-00196.
 
Event or Problem Description
It was reported that post-op x-rays revealed that two vital set screws migrated out of both open iliac screws implanted at s2a1.The patient impact is currently unknown and it is unclear whether a revision will be scheduled at this time.This is report two of four for this event.
 
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.H6: additional method code: 4109 additional information in d4: udi number and h6: component, investigation type, findings, and conclusions.Device evaluation: the device was not returned, however an x-ray image was provided which shows that the closure tops have migrated out of the two iliac screws.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to not fully seating the closure tops against the rods.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
POLYAXIAL OPEN ILIAC SCREW, DIA. 8.5MM X 90MM
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19923403
Report Number3012447612-2024-00194
Device Sequence Number12846195
Product Code NKB
UDI-Device Identifier00887868155154
UDI-Public(01)00887868155154
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183550
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number704M8590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/17/2024
12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic